# SDR CA000907006

- Difficulty date: August 25, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 59,608 hours
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 1010153
- Condition: Failed
- Location: Spring Anchor
- Part time: 256 cycles
- Component: Position Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) FAILED NLG POS IND. SWITCH YIELDED FOLLOWING RESULTS. CURSORY INSP DETECTED INTERNAL RATTLE. WHEN CASE OPENED LOOSE DRIVE SCREW & SLEEVE (THIMBLE) WHICH COMPRISE SWITCH ARM SPRING ANCHOR ASSY WERE FOUND. THE CONTACTOR ASSY APPEARED TO BE IN AS NEW CONDITION. CLOSER EXAMINATION REVEALED DRIVE SCREW WHICH RETAINS SWITCH ARM SPRING ANCHOR THIMBLE APPEARED TO BE INADEQUATE.
